I got on the pill on the first day of my period. I took the pill every night around the same time (some nights an hour later than others.) 10 days after starting the pill, my boyfriend and I had unprotected sex for a few minutes but then I got scared and told him to put a condom on for the rest of the time. I'm a huge worry wart and have been worried if I could be pregnant this whole time. I've been spotting off and on since then and now, 10 days before my period is supposed to start, I've had awful cramps and a little bleeding. I've still been taking the pill every night. Am I pregnant? Or is it my body just trying to get used to the pill?
Hi it will probably just be the pill messing with your system as you will get the odd amounts of random bleeding and the craps could just be your ovaries realising an egg as that can give you really bad cramps sometimes. As long as you are still taking the pill and around the same time each day you should be fine xx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2013 • 1 answer
Posted 25 Oct 2014 • 1 answer
Posted 9 Nov 2015 • 0 answers
Posted 12 Mar 2016 • 0 answers
Posted 8 Oct 2016 • 0 answers